# SDR A6WA200440056

- Difficulty date: April 30, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTING GASSY FUMES IN VICINITY OF GALLEY, IRRITATING TO NOSE, THROAT AND EYES.  INSPECTED INTERNAL/EXTERNAL OF AIRCRAFT, NO EVIDENCE OF UNUSUAL SMELL.  APU AND PASSENGER OPS NORMALLY.  REVIEWED AIRCRAFT HISTORY.  NO RECORD OF SMOKE.  (M)
